MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH FLEXITIP APPLICATOR; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH FLEXITIP APPLICATOR; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Catalog Number AM0004
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during set up of a procedure, one unit of arista ah flexitip applicator packaging/pouch was torn and unusable.Visual inspection of the returned sample revealed significant damage/sterile breach of the pouch, likely caused by an object impacting and cutting through the sterile barrier.This damage occurred when the pouched product was outside its carton.This was the only pouch from the product carton reported to exhibit this condition.Based on the investigation performed by the manufacturing the damage occurred after leaving the manufacturing site.When the product was damaged after distribution cannot be determined.A review of manufacturing records was performed and found that the device was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during set up of a procedure on (b)(6) 2025, one unit of arista ah flexitip applicator packaging/pouch was torn and unusable.A new unit was used for the procedure and the outer box was not damaged.This was the only damaged pouch in the product carton.

Brand Name
ARISTA AH FLEXITIP APPLICATOR
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL INC. -1223089
160 new boston st.
woburn MA 01801
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22212795
Report Number1213643-2025-00488
Device Sequence Number8620353
Product Code LMG
UDI-Device Identifier10801741044066
UDI-Public(01)10801741044066(17)260928(10)8132101
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P050038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Catalogue NumberAM0004
Device Lot Number8132101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown